# SDR MALA040653

- Difficulty date: October 24, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- Aircraft time: 18,796 hours, 20,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DENT REPAIR IN LAN, DENT IN RIGHT FUSELAGE AT SL1614, STA 309 2.5 INCHES BELOW 1ST CABIN WINDOW.  REPAIRED PER EO S53259 & SAAB STATEMENT 340SDS007765.
